Authors: Šešelja, Branimir
Tepavčević, Andreja 
Title: A note on CIP varieties
Journal: Algebra Universalis
Volume: 45
First page: 349
Last page: 351
Issue Date: 1-Apr-2001
Rank: M23
DOI: 10.1007/s00012-001-8167-7
Abstract: 
It is proved that every variety satisfying the Congruence Intersection Property (CIP) is Abelian. In addition, a CM Abelian variety has the CIP if and only if it has a constant term operation. Finally, a CM variety is Abelian if and only if it has the weak CIP.
Publisher: Springer Link

Show full item record

Page view(s)

16
checked on Jan 31, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.